The Doctor Is In
The Doctor Is In!
Each month, Dr. Mary Jane Minkin answers menopause-related questions from our Facebook community. Those answers can be found here.
As a board-certified OB/GYN, professor at Yale and an accomplished author, Dr Minkin has extensive background in women’s health issues and has recommended Remifemin® for many years. Each month, she answers menopause-related questions submitted by women on the Remifemin Facebook page. Join the conversation on Facebook, and find her answers here.

September 2013 Q&A



Ellen asks: In early peri- I had heart palps and now through menopause I am having them again, what is up?


Janice asks: Black cohosh did not work for me supplements don’t work for me either. Is there anything else?


Rose-Marie asks: Is there a link between taking Remifemin and migraines please, I have just started taking these tablets, and have had a migraine since starting to take them, any info would be really great please.
  < 1 2 3  > 
separator
The material in this site is intended to be of general informational use and is not intended to constitute medical advice, probable diagnosis, or recommended treatments.
 
[x]
 
[x]
 
[x]
 
[x]